Alert archive / South Carolina / Small Craft Advisories in 2021

Small Craft Advisory 19, NWS Charleston, SC

February 28, 2021

NWS Charleston, SC issued this small craft advisory at Feb 28, 2021, 1:09 PM EST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Feb 28, 2021, 1:09 PM EST (18:09 UTC)
Expired
Feb 28, 2021, 6:34 PM EST
In force
5 hr
Issued by
NWS Charleston, SC

The text

As transmitted.

219 
WHUS72 KCHS 281809
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
109 PM EST Sun Feb 28 2021

AMZ330-010100-
/O.NEW.KCHS.SC.Y.0019.210228T1809Z-210301T0100Z/
Charleston Harbor-
109 PM EST Sun Feb 28 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt.

* WHERE...Charleston Harbor.

* WHEN...Until 8 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ350-010000-
/O.CON.KCHS.MF.Y.0008.000000T0000Z-210301T0000Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
109 PM EST Sun Feb 28 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Dense fog will reduce visibility to 1/4 NM or less at
  times.

* WHERE...South Santee River to Edisto Beach out 20 NM.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Low visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

AMZ354-282100-
/O.CON.KCHS.MF.Y.0008.000000T0000Z-210228T2100Z/
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
109 PM EST Sun Feb 28 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...Dense fog will reduce visibility to 1/4 NM or less at
  times.

* WHERE...Savannah to Altamaha Sound out 20 NM.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Low visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

AMZ352-282100-
/O.CON.KCHS.MF.Y.0008.000000T0000Z-210228T2100Z/
Waters from Edisto Beach SC to Savannah GA out 20 NM-
109 PM EST Sun Feb 28 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...Dense fog will reduce visibility to 1/4 NM or less at
  times.

* WHERE...Edisto Beach to Savannah out 20 NM.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Low visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$
2 follow-up statements
471 
WHUS72 KCHS 282018
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
318 PM EST Sun Feb 28 2021

AMZ350-010430-
/O.CON.KCHS.MF.Y.0008.000000T0000Z-210301T0000Z/
/O.NEW.KCHS.SC.Y.0020.210301T0400Z-210301T2200Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
318 PM EST Sun Feb 28 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM
EST MONDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce 
  visibility to 1/4 NM or less. For the Small Craft Advisory, 
  southwest winds 10 to 20 kt with gusts up to 30 kt and seas 3 
  to 5 ft expected.

* WHERE...South Santee River to Edisto Beach out 20 NM.

* WHEN...For the Dense Fog Advisory, until 7 PM EST this 
  evening. For the Small Craft Advisory, from 11 PM this evening 
  to 5 PM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

AMZ374-010430-
/O.NEW.KCHS.SC.Y.0020.210301T0400Z-210301T2200Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
318 PM EST Sun Feb 28 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM
EST MONDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 3 to 6 ft expected.

* WHERE...Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...From 11 PM this evening to 5 PM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ354-010000-
/O.EXT.KCHS.MF.Y.0008.000000T0000Z-210301T0000Z/
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
318 PM EST Sun Feb 28 2021

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...Dense fog will reduce visibility to 1/4 NM or less.

* WHERE...Savannah to Altamaha Sound out 20 NM.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Low visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

AMZ352-010000-
/O.EXT.KCHS.MF.Y.0008.000000T0000Z-210301T0000Z/
Waters from Edisto Beach SC to Savannah GA out 20 NM-
318 PM EST Sun Feb 28 2021

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...Dense fog will reduce visibility to 1/4 NM or less.

* WHERE...Edisto Beach to Savannah out 20 NM.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Low visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

AMZ330-010100-
/O.CON.KCHS.SC.Y.0019.000000T0000Z-210301T0100Z/
Charleston Harbor-
318 PM EST Sun Feb 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS
EVENING...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt.

* WHERE...Charleston Harbor.

* WHEN...Until 8 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
375 
WHUS72 KCHS 282334
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
634 PM EST Sun Feb 28 2021

AMZ330-010045-
/O.CAN.KCHS.SC.Y.0019.000000T0000Z-210301T0100Z/
Charleston Harbor-
634 PM EST Sun Feb 28 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

AMZ350-010745-
/O.EXP.KCHS.MF.Y.0008.000000T0000Z-210301T0000Z/
/O.CON.KCHS.SC.Y.0020.210301T0400Z-210301T2200Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
634 PM EST Sun Feb 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 5 PM EST MONDAY...
...DENSE FOG ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and
  seas up to 5 ft expected.

* WHERE...South Santee River to Edisto Beach out 20 NM.

* WHEN...From 11 PM this evening to 5 PM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ354-010045-
/O.EXP.KCHS.MF.Y.0008.000000T0000Z-210301T0000Z/
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
634 PM EST Sun Feb 28 2021

...DENSE FOG ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING...

$$

AMZ352-010045-
/O.EXP.KCHS.MF.Y.0008.000000T0000Z-210301T0000Z/
Waters from Edisto Beach SC to Savannah GA out 20 NM-
634 PM EST Sun Feb 28 2021

...DENSE FOG ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING...

$$

AMZ374-010745-
/O.CON.KCHS.SC.Y.0020.210301T0400Z-210301T2200Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
634 PM EST Sun Feb 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 5 PM EST MONDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and
  seas up to 6 ft expected.

* WHERE...Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...From 11 PM this evening to 5 PM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Feb 28, 10:43 AM EST, 2 hours 26 minutes earlier.

Area forecast discussion, Feb 28, 10:43 AM EST, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
1043 AM EST Sun Feb 28 2021

.SYNOPSIS...
High pressure will prevail today. A cold front will then push
through Monday with a more potent storm system impacting the
region Tuesday into Wednesday. High pressure should then return
until another storm system possibly impacts the area late week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Late morning update: Quite a few adjustments were made for the
morning update. Much of the fog has dissipated just inland from
the coast and the Charleston Harbor. From webcams, there is so
lingering fog at the beaches and offshore. Improvements will
continue through the morning. Though, scattered low clouds
will remain across the region. Temperatures are a bit tricky
today as the thought was cloud cover will inhibit rapid
warming. From obs though, temperatures are quickly rising so
went ahead and increased high temperatures a degree or so,
mainly just inland from the coast. The biggest change so far was
to the winds and wind gusts. From obs, there have been gusty
winds already slightly inland and along the coast. Foresee winds
to remain gusty for much of the day, which should help inhibit
any further fog development.

Today: The center of a H5 590 DM ridge will remain centered over the
FL Keys, ridging across the Southeast U.S. At the sfc, the CWA will
remain between high pressure over the Atlantic and a cold front over
the Ohio River Valley. The sfc pattern should support steady return
flow across the forecast area, supporting very mild llvl
thicknesses. Using a blend of the warmer temperature guidance and
persistence, high temperatures are expected to range in the lower to
mid 80s. Temperatures will remain cooler very close to the coast,
limited by periods of sea fog. Some guidance shows waves of isolated
showers developing over the forecast area this afternoon. However,
given a very strong llvl inversion and deep ridging, PoPs will
remain below SCHC values.

Tonight: The sfc cold front is forecast to push over the southern
Appalachians by late tonight. The pressure gradient ahead of the
cold front should support steady SW winds through tonight. The SW
winds should keep any sea fog along and off the coast. Overall,
tonight will feature dry and mild conditions. Low temperatures are
forecast to range in the low to mid 60s.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
Moderate confidence this period due to decent model agreement. A
cold front is slated to move through on Monday with one or two areas
of low pressure developing along it and tracking through the area
Tuesday night into Wednesday. Moisture and forcing will be limited
Monday and Monday night so not much rainfall is expected even though
everywhere is likely to see some rain. Rain chances and amounts will
increase quite a bit Tuesday and especially Tuesday night as the
moisture/forcing peak, then likely ending from the southwest to the
northeast Wednesday. There could be sufficient low-mid level
instability for a few thunderstorms, especially in GA closer to the
likely track of the surface low Tuesday night into early Wednesday.
Given plenty of deep layer shear in place will definitely need to
keep an eye on how much any warm sector can reach into the area for
a small risk of severe storms. Otherwise, the main story will be the
potential for some heavy rainfall later Tuesday and Tuesday night
with a few inches total possible through the period. Fortunately the
risk for any flash flooding should be low given the recent drier
conditions and relatively high flash flood guidance.

In addition, sea fog could impact especially coastal areas Monday
until the front pushes through in the afternoon.

We continue to lean toward the warmer model guidance Monday based on
recent trends and minimal rainfall much of the day. Think most spots
away from the cooler coastal areas could reach near 80 degrees with
some areas possibly hitting the mid 80s, especially eastern portions
of the GA Coastal Empire, although record highs are unlikely to be
reached. Thereafter temperatures will be much cooler by Tuesday with
some moderation Wednesday.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
Low to moderate confidence this period with a bit better model
agreement than 24 hours ago. Dry high pressure should prevail
through at least Thursday night before the next southern stream
system potentially affects the area as early as Friday through
Saturday night. Dry and much cooler high pressure should then return
late in the weekend. Although temperatures could fall into the mid
30s inland Saturday night winds may be too strong and humidity may
be too low for much frost.

&&

.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
15Z update: Both KSAV and KCHS has been hovering between
MVFR/IFR and VFR. Improvements are forthcoming by the afternoon.

Deep mixing should yield gusty SW winds at both terminals today.
The pressure gradient between an approaching cold front and
high pressure over the western Atlantic should support steady SW
winds across the terminals through tonight.

Extended Aviation Outlook: Flight restrictions are possible due to
low clouds/showers Monday into Monday night from a passing cold
front, then more likely later Tuesday into Wednesday as a more
potent storm system impacts the area. Low-level wind shear could
also be a concern Tuesday night into early Wednesday. VFR should
then return by Thursday and generally persist through Friday.

&&

.MARINE...
Very complicated fog forecast early this morning. Nighttime RGB
indicated several patches of mid and high clouds passing over the
forecast area. Interestingly, an enhancement in the stratus was seen
off the GA and lower SC coast, drifting to the NE. This same feature
was detected as a concentration of light returns on KCLX images.
This feature is a suspected land breeze. I expect that fog and low
ceilings will increase as this feature drifts ENE. Dense Fog
Advisories, issued for nearshore GA/SC waters. Otherwise,
conditions will feature SSW winds between 10-15 kts with seas
between 2-4 ft. A cold front will slide over the southern
Appalachians as high pressure remains over the western Atlantic.
Winds will remain steady from the SW, speeds near 15 kts with
gusts to 20 kts. Seas will build to 3-5 ft late. The potential
for dense sea fog appears less after this evening. The forecast
will continue to mention patchy to areas of fog.

Monday through Friday: Moderate confidence this period. A cold front
will pass through the area late Monday into Monday night with a low
pressure (or two) to pass through Tuesday night into Wednesday. High
pressure should then return through the rest of the period. There
will likely be Small Craft Advisories at some point into Wednesday
night but winds/seas will be highly dependent on the timing of the
cold front and the track/strength of the lows so we have held off on
any SCAs for now. Looks like the first shot of any SCAs will be on
Monday across the offshore GA waters and Charleston nearshore
waters. Otherwise, sea fog could impact mostly the nearshore waters
Monday, possibly even into Monday night across the GA waters where
it will take longer for the front to move through.

&&

.TIDES/COASTAL FLOODING...
Minor coastal flooding is possible during the Tuesday late
morning high tide near Charleston and along the entire southern
SC/northern GA coast during the evening high tide. There is even
an outside chance of moderate coastal flooding near Charleston
during the evening high tide. In addition, heavy rainfall will
be possible during the evening high tide which could exacerbate
any flooding issues.

&&

.CLIMATE...
RECORD HIGH TEMPERATURES

SUNDAY 2/28

KCHS      86 1962
KSAV      86 1962
KCXM      82 1944

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...Dense Fog Advisory until 4 PM EST this afternoon for AMZ352-
     354.
     Dense Fog Advisory until 7 PM EST this evening for AMZ350.

&&

NEAR TERM...
SHORT TERM...RJB
LONG TERM...RJB
AVIATION...NED/RJB
MARINE...NED/RJB
TIDES/COASTAL FLOODING...
CLIMATE...
Hazardous weather outlook, Feb 28, 10:11 AM EST, 2 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
1011 AM EST Sun Feb 28 2021

AMZ352-354-011515-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
1011 AM EST Sun Feb 28 2021

...DENSE FOG ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Dense Fog: A risk for dense sea fog will persist into Monday
afternoon. Visibilities could drop to one half nautical mile or less
at times. Dense Fog Advisories could be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ117-119-139-141-SCZ048>052-011515-
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Beaufort-Coastal Colleton-Charleston-Coastal Jasper-Tidal Berkeley-
1011 AM EST Sun Feb 28 2021

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Today and tonight.

Dense Fog: Fog across the nearby Atlantic waters could spread
onshore near the coast tonight. Visibilities could fall to a quarter
of a mile or less at times and Dense Fog Advisories could be needed.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Dense Fog: There is a chance for dense fog at times into Monday with
visibilities a quarter of a mile or less, especially near the coast.
Dense Fog Advisories could be needed.

Coastal Flooding: Minor coastal flooding is possible during the
Tuesday late morning high tide near Charleston and along the entire
southern SC/northern GA coast during the evening high tide. There is
even an outside chance of moderate coastal flooding near Charleston
during the evening high tide. In addition, heavy rainfall will be
possible during the evening high tide which could exacerbate any
flooding issues.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-011515-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-
1011 AM EST Sun Feb 28 2021

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ350-011515-
Waters from South Santee River to Edisto Beach SC out 20 NM-
1011 AM EST Sun Feb 28 2021

...DENSE FOG ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Dense Fog: A risk for dense sea fog will persist into Monday
afternoon. Visibilities could drop to a half nautical mile or less
at times and a Dense Fog Advisory could be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ374-011515-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
1011 AM EST Sun Feb 28 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Dense Fog: Areas of dense fog are expected to develop and gradually
expand across the nearshore waters tonight. Visibilities could fall
to a quarter of a mile or less at times and Dense Fog Advisories
could be needed.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Dense Fog: A risk for dense sea fog will persist into Monday
afternoon. Visibilities could drop to one half nautical mile or less
at times. Dense Fog Advisories could be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-011515-
Charleston Harbor-
1011 AM EST Sun Feb 28 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Dense Fog: Areas of dense fog could develop tonight and gradually
expand across into the Charleston Harbor. Visibilities could fall to
a quarter of a mile or less at times and Dense Fog Advisories could
be needed.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Dense Fog: A risk for dense sea fog will persist into Monday
afternoon. Visibilities could drop to a half nautical mile or less
at times and a Dense Fog Advisory could be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Special weather statement, Feb 28, 7:20 AM EST, 5 hours 49 minutes before
Special Weather Statement
National Weather Service Charleston SC
720 AM EST Sun Feb 28 2021

GAZ117-119-139-141-SCZ048>052-281500-
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
720 AM EST Sun Feb 28 2021

...PATCHY DENSE FOG WILL LINGER THROUGH MID-MORNING...

Patchy dense fog will linger over the coastal counties of the
South Carolina Lowcountry and the Coastal Empire of Georgia until
mid-morning. The coverage of the fog will increase near the coast,
inlets, and mainstem rivers. The fog may limit visibility to a
quarter of a mile, especially on elevated bridges and on roads
near the beaches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down and leave extra distance ahead of you in
case a sudden stop is needed.

&&

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 1:54 AM ESTMarine Dense Fog AdvisoryCHS17 hr
Feb 28, 3:18 PM ESTSmall Craft AdvisoryCHS24 hr

Nearby

Small Craft Advisories in South Carolina, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.